# SDR 371PA0068

- Difficulty date: September 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 946 HAS CORROSION AT CLIP NUT HOLES FROM LBL 18 TO RBL 18.  REPAIRED PER SRM 53-00-51 AND SRM 53-60-51.
